On Real-Valued Functions in Topological Spaces

Miroslav Katětov

Fundamenta Mathematicae (1951)

  • Volume: 38, Issue: 1, page 85-91
  • ISSN: 0016-2736

How to cite


Katětov, Miroslav. "On Real-Valued Functions in Topological Spaces." Fundamenta Mathematicae 38.1 (1951): 85-91. <http://eudml.org/doc/213255>.

author = {Katětov, Miroslav},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {eng},
number = {1},
pages = {85-91},
title = {On Real-Valued Functions in Topological Spaces},
url = {http://eudml.org/doc/213255},
volume = {38},
year = {1951},

AU - Katětov, Miroslav
TI - On Real-Valued Functions in Topological Spaces
JO - Fundamenta Mathematicae
PY - 1951
VL - 38
IS - 1
SP - 85
EP - 91
LA - eng
KW - Topology
UR - http://eudml.org/doc/213255
ER -

Citations in EuDML Documents

  1. Stoyu Barov, On a characterization of normal and countably paracompact spaces via set-avoiding selections
  2. Giovanni Aquaro, Strutture uniformi di spazio precompatto
  3. R. Grant Woods, The minimum uniform compactification of a metric space
  4. Jan Mařík, The Baire and Borel measure
  5. Chris Good, Ian Stares, New proofs of classical insertion theorems
  6. Jan Mařík, Baireova a Borelova míra
  7. Josefa Marín, Salvador Romaguera, Pairwise monotonically normal spaces
  8. Ivailo Shishkov, Hereditarily normal Katětov spaces and extending of usco mappings
  9. Stanislav Tomášek, On a certain class of Λ -structures. I
  10. Ali Deaibes, Espaces uniformes et espaces de mesures

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.